# SDR JR2R20231015681

- Difficulty date: October 15, 2023
- Submitted: October 15, 2023
- Operation: General aviation
- Aircraft: N85354
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000487
- Aircraft time: 12,841 hours, 7,587 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Zone 200
- Part time: 12,841 hours, 7,587 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD LH SEAT TRACK BEAM CORRODED
